# SDR ASAA2020081073001

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 27,796 hours, 8,941 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Inoperative
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEU M2241 DETECTOR INOP FAILED PRESS TO TEST. GROUNDED - YES. REMOVED & REPLACED FWD CEU M2241 IAW B737-900 AMM 26-16-02 OPS CHECK NORMAL.
